# SDR REXA201000057

- Difficulty date: April 6, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N8598B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7598
- Aircraft time: 18,820 hours, 16,668 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING PINNACLE PA AD53-009B ON FS 621.00 REAR PRESSURE BULKHEAD WEB FOUND TWO CRACKS INBOARD OF LINTEL, ONE .200 INCH DOWN FROM TOP AND ONE AT BOTTOM INBOARD CORNER OF LINTEL.  REPAIRED DAMAGES IAW BOMBARDIER REO 601R-53-61-1230 REV D.
